Hi, Ive been on 0.05 estridol patch and 200 mg
About hormonal replacement therapy;
Hello and thank you for asking!
First of all, I would recommend to try reducing the dose of hormonal replacement therapy and think to get rid of it within a few months.
You should not increase the dose without being sure that the hormonal blood level is low.
The hormonal imbalance can be the cause of insomnia.
Try to recheck also TSH level to be sure that the dose of levothyroxine is the right one.
I remain at your disposal for any further questions.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes blurred vision, digestive issues and dizziness when...
- What causes weight gain and heat intolerance while on Synthroid,...
- Suggest treatment for weight gain when diagnosed with adrenal fatigue
- What causes hyperthyroidism?
- What are the side effects of long term intake of Aspirin?
- What do anxiety and palpitations and TSH level of 3.0 indicate?
- Suggest the ideal dosage for vitamin D supplement
- What causes increased weight gain with abdominal pain?
- Suggest treatment for insomnia and dizziness in a hypertensive person
- What are the possible effects of switching from Humalog to Novolog?